MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

BAYLIS MEDICAL COMPANY INC. VERSACROSS TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number VXS85-35-63-45-D1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.Dhr review was completed and the device fulfilled all requirements prior to release.
 
Event or Problem Description
A case of pericardial effusion was reported in a procedure where the versacross transseptal sheath and versacross rf wire were used among other devices, including the cryo sheath catheter.Intra-cardiac echocardiograph confirmed there was an effusion, after baylis medical products had been removed from the patient.Pericardiocentesis was performed but the effusion persisted so the doctor transferred the patient to surgery.There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.Caused or contributed to the reported incident.However, as a baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.There is no suspected device failure.A separate mdr has been submitted for the versacross rf wire under mfr report number: 9710452-2021-00045.

Brand Name
VERSACROSS TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T 1 A1
CA  H4T 1A1
MDR Report Key12664500
Report Number9710452-2021-00046
Device Sequence Number4161810
Product Code DYB
UDI-Device Identifier00685447003588
UDI-Public(01)00685447003588(17)240127(10)VXFE310521
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model NumberVXS85-35-63-45-D1
Device Lot NumberVXFE310521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;